Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Local derivation of nest algebras


Author: Jun Zhu
Journal: Proc. Amer. Math. Soc. 123 (1995), 739-742
MSC: Primary 47D25; Secondary 47B47
DOI: https://doi.org/10.1090/S0002-9939-1995-1231047-1
MathSciNet review: 1231047
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every strongly continuous local derivation on a nest algebra is a derivation.


References [Enhancements On Off] (What's this?)

  • [1] E. Christensen, Derivations of nest algebras, Math. Ann. 229 (1977), 155-161. MR 0448110 (56:6420)
  • [2] J. A. Erdos, Operators of finite rank in nest algebras, J. London Math. Soc. 43 (1968), 391-397. MR 0230156 (37:5721)
  • [3] R. Kadison, Local derivations, preprint. MR 1051316 (91f:46092)
  • [4] D. R. Larson and A. R. Sourour, Local derivation and local automorphisms of $ B(X)$, Operator Algebras and Applications, Proc. Sympos. Pure Math., vol. 51, Part 2, Amer. Math. Soc., Providence, RI, 1990, pp. 187-194. MR 1077437 (91k:47106)
  • [5] J. R. Ringrose, On some algebras of operators, Proc. London Math. Soc. (3) 15 (1965), 61-83. MR 0171174 (30:1405)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 47B47

Retrieve articles in all journals with MSC: 47D25, 47B47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1231047-1
Keywords: Nest algebra, derivation, local derivation
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society